Applied Mathematics

Vol.5 No.2(2014), Paper ID 42155, 9 pages

DOI:10.4236/am.2014.52023

 

An Algorithm for Infinite Horizon Lot Sizing with Deterministic Demand

 

Milan Horniaček

 

Faculty of Social and Economic Sciences, Institute of Public Policy and Economics, Comenius University in Bratislava, Mlynske luhy 4, Bratislava, Slovakia

 

Copyright © 2014 Milan Horniaček et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Horniaček, "An Algorithm for Infinite Horizon Lot Sizing with Deterministic Demand," Applied Mathematics, Vol. 5 No. 2, 2014, pp. 217-225. doi: 10.4236/am.2014.52023.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.